# SDR CALA2022112803237

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 74,489 hours, 15,593 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO SPILL IN AFT PIT, APPEARS TO BE GRAVEL THROUGHOUT ENTIRE AFT CARGO PIT. PERFORMED IMMEDIATE CLEANUP.WITHIN 7DAYS,ACCOMPLISH EC/RA2011-01000,CARGO COMPARTMENT IN DEPTH SPILL CLEANUP ADD EMP:U339805 PER ECRA 2011-01000 WITHIN 7 DAYS ACCOMPLISH IN DEPTH CLEANUP IN TOMC-APPROVAL FROM SC1ELBYC COMMENT THE ARE3A SPECIFIED IN THIS DIP AND WITHIN 36 MONTHS ACCOMPLISH SUPPLEMENTAL INSPECTION ADDED PICS IN ADDITION TO IN-DEPTH CLEANUP A SUPPLEMENTAL INSPECTION WILL WITHININ 7DAYS,ACCOMPLISH EC/RA2011-01000,CARGO COMPARTMENT NEED TO BE ACCOMPLISHED PER ECRA2011-01000 ITEM C. SPILL,SECTION 2.B.,IN-DEPTH CLEANUP,IN THE APPROXIMATE AREA FROM BODY STATION 1437 TO BODY STATION 1895, BETWEEN BUTT LINE 20FEET 4INCHES LEFT AND BUTT LINE 20FEET 4INCHES RIGHT. QC REVIEWED RECORDS UPDATE.......AS QC REVIEWED INIT : 07 DAYS T/A : 36 MONTHS........AS/U393878 REINSTALLED. 151TF, 151SF, 151UF AND 152PF. ACOMPLISHED IN DEPTH CLEAN UP OF AFT CARGO PIT IN AREA SPECIFIED IN LOG PAGE. THE FALLOWING BALL MATS WERE REMOVED AND TOMCQC REV PERFORMED COMPLETED IN-DEPTH CLEANUP PER ECRA 2011-01000 ITEM 2B.  AFT PIT FLOOR PANELS REMOVED FOR ACCESS AND REINSTALLED ON LOG 3182712
